Naiza overdose: symptoms and treatment
Naiza pills have recently become very popular. They perfectly eliminate pain, localized in various parts of the body, reduce body temperature, relieve inflammation in the joints and spine. But this pharmacological the drug is not harmless is appointed by the doctors only after thorough diagnosis. Even a few tablets of the drug can cause disorders of the digestive system, and an overdose of Naiza can trigger dangerous bleeding in the gastrointestinal tract.
The characteristic features of Naiza
Nise (nimesulide) is included in an extensive group of non-steroidal anti-inflammatory drugs, which have the ability to inhibit the enzyme cyclooxygenase. The biologically active substance is excluded from the process of synthesizing prostaglandins, which cause extensive swelling of the inflamed tissues in the human body. One of the important properties Naiza is the suppression of the aggregation of platelets in large conglomerates.
The drug reduces the risk of bronchospasm, so it is used in the treatment of rheumatoid arthritis. Nise has antioxidant properties and reduces toxicity of certain products of cellular metabolism and molecular oxygen.
The drug has an effect on glucocorticoid receptors, activates them, increases the anti-inflammatory and antipyretic action. Overdose develops because of the rapid absorption Naiza in oral administration. The presence of food in the gastrointestinal tract reduces the rate of absorption of the active substance inside the blood stream. But reducing the concentration of not – Nise completely digested 2 hours after ingestion.
The drug is metabolized in liver cells, in which chemical reactions occur with the participation of specific enzymes. Formed large conglomerates transported by blood to organs-targets for the treatment of pain and inflammation. After a few hours, the best medicine is completely excreted from the body.
Pharmacological properties of the drug
Overdose Naiza happens if they cure the disease for which the drug is not intended. For example, some people postpone dental visits, and pain relieve anti-inflammatory agent. When tooth decay inside the tooth begin to multiply pathogenic microorganisms by producing toxic compounds, accelerating the pathological process, increasing the pain. A man takes some pills, significantly exceeding the dose. But Nise has antimicrobial properties and its use in this case is absolutely not advisable.
Application Naiza in gel form can also cause an overdose, if often too thick to lubricate the skin. The pain will disappear, but replaced by an allergic reaction. On the top layer of the epidermis appear small pimples, redness, and large blisters. The person feels a strong itching, constantly scratching at the rash.
The drug is recommended by experts for the treatment of diseases, accompanied by painful cramps, inflammation of cartilages, joints and bones. Such pathologies include:
- rheumatoid arthritis;
- osteochondrosis of the various divisions of the vertebral column;
- pain after surgical operations;
- rheumatic myalgia;
- arthritis of various origin;
- joint pains in rheumatism and gout;
- inflammatory processes in tendons, ligaments, soft tissues.
Nise is used in the complex therapy of fever in infectious diseases of viral and bacterial etiology. For prevention of overdose you should not give tablets to young children who are sick with SARS or influenza. Kids are extremely sensitive to non-steroidal anti-inflammatory drugs due to the high vascular permeability. For a child, the doctor will prescribe an analogue Naiza in a sweet syrup or suspension.
How is it possible to overdose Nise
There are many diseases in which the receiving non-steroidal anti-inflammatory drug is strictly prohibited. Even after eating one tablet develop warning signs of overdose: bleeding and dizziness. Contraindications for use Naiza are:
- Individual sensitivity to the active substance and included in the pills ingredients.
- Diseases of the gastrointestinal tract, accompanied by violation of the integrity of the mucosa, decreased motility, formation of infectious foci (gastric ulcer and duodenal ulcer, duodenitis, colitis).
- Hepatic failure, hepatitis, cirrhosis.
- Disruption of the urinary system, occurring against the backdrop of bad discharge and stagnation of urine.
- Allergic reactions to any of the nonsteroidal anti-inflammatory drugs.
- Pregnancy, lactation.
- Children up to age 12 years.
- Heart failure.
- Alcohol or drug dependence.
You cannot take the best medicine for people diagnosed with low blood svorachivanie. The use of multiple tablets will increase the probability of formation of large hematomas, increase the risk of domesticbleeding.
If the damage of the gastric mucosa the drug is absolutely contraindicated, as quickly provoke all the signs of an overdose. Such diseases include gastritis, with a history of many people neglecting a visit to the doctor. If a person is tormented by sour belching, heartburn, bloating and stomach pain, develops catarrhal gastritis. Welcome Naiza will accelerate mucosal ulceration, destruction of epithelial cells, replacing them with rough fibrous tissue.
The clinical picture of intoxication Nise depends on the state of human health, the number of tablets, discovered pathologies. For overdose is characterized by the following symptoms:
- acute pain in the epigastric region, nausea, vomiting (sometimes with blood), indigestion, diarrhea;
- drawing pain in region of liver, bitter taste in the mouth, yellowing of the skin and mucous membranes;
- dizziness, headaches, weakness, lethargy, drowsiness;
- bronchospasm, anaphylactic shock.
- edema, localized to different parts of the body.
Overdose of non-steroidal medication may trigger a sharp jump in blood pressure. In people with hypertension increases the likelihood of developing hypertension, is extremely dangerous for human life state.
Nise poisoning in young children occur because of failure to comply with adult rules of storage of medicines. Immunity in babies is reduced and the intake of small amounts of pills will cause extensive signs of intoxication. In contact with baby's skin thick gel possible redness and rashes.
First aid for overdose
As the human body will react to the poisoning Nise it can not be assumed, therefore, should immediately call doctor for treatment. While the doctor is in the way, you should help the victim:
- To empty the stomach slightly pink solution of potassium permanganate. Induce vomiting to discharge from the stomach of pure water.
- To drink man of strong and sweet tea.
- Give any treatment or adsorbent.
If necessary, the victim will be admitted to the hospital. Antidotes for Naiza does not exist – is a common detoxification therapy. Generally used diuretics, saline solutions with glucose, vitamin complexes with trace elements.